# SDR A6WA201040471

- Difficulty date: June 24, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 27,723 hours, 24,314 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Hyd Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 HYD MANIFOLD BRACKET CRACKED.  R & R IAW SRM 51-42-06, 51-42-13.
